MathSciNet Relay Station
MathSciNet bibliographic data
MR2041188 (2005b:34142) 34K13 (34K40 92D25)
Lu, Shiping; Ge, Weigao Existence of positive periodic solutions for neutral logarithmic population model with multiple delays. J. Comput. Appl. Math. 166 (2004), no. 2, 371–383.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement